Wykaz publikacji wybranego autora

Zdzisław Skupień, prof. dr hab.

emeryt

Wydział Matematyki Stosowanej
WMS-kmd, Katedra Matematyki Dyskretnej


Identyfikatory Autora Informacje o Autorze w systemach zewnętrznych

ORCID: brak

ResearcherID: brak

Scopus: brak

OPI Nauka Polska




Opisy publikacji wcześniejszych zobacz: bpp.agh.edu.pl/old.


Liczba pozycji spełniających powyższe kryteria selekcji: 45, z ogólnej liczby 45 publikacji Autora


1
  • '3in1' Enchanced: three squared ways to '3in1' GRAPHS
2
3
  • A Sokoban-type game and arc deletion within irregular digraphs of all sizes
4
  • BCH codes and distance multi-or fractional colorings in hypercubes asymptotically
5
6
  • Constructions of universal parts of some complete graphs
7
  • Counting maximal distance-independent sets in grid graphs
8
9
  • Decompositions of a complete multidigraph into almost arbitrary paths
10
  • Decompositions of a complete multidigraph into nonhamiltonian paths
11
12
13
  • Edge decompositions of muligraphs into multi-2-paths
14
15
  • Erratum to “Inducing regularization of graphs, multigraphs and pseudographs” [Ars Combin. 65 (2002) 129–133]
16
  • Exponentially many hypohamiltonian snarks
17
  • Exponential quadripartition: snarks and cubic non-snarks versus hypohamiltonicity
18
19
  • Extremum degree sets of irregular oriented graphs and pseudodigraphs
20
  • Hamiltonicity of planar cubic multigraphs
21
  • Inducing regularization of graphs, multigraphs and pseudographs
22
23
  • Large minimal irregular digraphs
24
  • Long paths decompositions of a complete digraph of odd order
25